# SDR DALA2020092303192

- Difficulty date: September 23, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 ON FASTENER HOLE NR 3 DOOR STOP 7 LT SIDE.  CRACK DIRECTION 4 O`CLOCK AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED ROTOTEST INSPECTION ON AFFECTED HOLES NR 3 LOCATED DOOR STEP 01: AME 16 LT SIDE, AS PER NTM 51-10-01.  CRACK INDICATION FOUND ONLY INTERCOSTAL FITTING.  REPLACED INTERCOSTAL FITTING, REPLACED INTERCOSAL FITTING LOCATED FRAME 16 DOOR STEP 7 LT SIDE, AS PER A320 SRM 51-72-11 DWG D53112300 ISSUE HOO; RELEASE DATE: 30-JUN-98 AND PRI587655-14AD, REV.O AND ER/A 587655-14AD REV ORIGINAL.
